# SDR IPXA2022091086101

- Difficulty date: August 6, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300*
- Aircraft serial: 0832
- Aircraft time: 23,112 hours, 14,244 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: A57242078200
- Part serial: NA
- Condition: Cracked
- Location: Lt Wing Kreuger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LT WING KREUGER FLAT COMPT PNL SUPPORT STRUCTURE HAS 3EA BRACKET CRACKEDINSTALLED 3EA BRACKET IAW SRM 51-40-21
